Viread missed dose for Hep B
Jun 29, 2012
I missed the medication for nearly three weeks while traveling abroad. What's the consequences of it? Thank you very much!
Response from Dr. McGovern
I would contact your doctor to get some laboratories performed and then resume. If you are feeling okay then I suspect you have not had a flare of hepatitis when your virus came back (which is likely if you stopped early).
There is no risk of resistance since that has not been described with tenofovir.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Giving Oral Sex Does It Mean I Have HIV
- Muscle Ache After Masturbation Sign Of HIV AIDS
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- White Bumps After French Kissing Worried I Have HIV
- White Bumps On Penis After Anal Sex Bottom Worried I Have HIV
- If You Use A Condom Correctly Can You Get A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.